# SDR CA070809004

- Difficulty date: June 10, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 15,969 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 898052
- Condition: Failed
- Location: Cockpit
- Part time: 10,279 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND A FLIGHT DECK FIRE EXTINGUISHER THAT WAS REMOVED FROM THE AIRPLANE FOR LOSS OF PRESSURE. BOTTLE WAS FOUND COMPLETELY EMPTY AND THE TOP WAS LOOSE. YOU COULD SPIN THE TOP RIGHT OFF. STRIP REPORT REQUESTED FROM REPAIR FACILITY FOR INFORMATION. THIS REPORT WILL BE UPDATED AS INFORMATION BECOMES AVAILABLE. (TC NR 20070809004)
